Chain homotopy pullbacks and pushouts
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 269-278
@article{CTGDC_1982__23_3_269_0,
     author = {Wong, Y. L.},
     title = {Chain homotopy pullbacks and pushouts},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {269-278},
     zbl = {0503.55014},
     mrnumber = {675338},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_269_0}
}
Wong, Y. L. Chain homotopy pullbacks and pushouts. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 269-278. http://www.numdam.org/item/CTGDC_1982__23_3_269_0/

1 K.H. Kamps, Note on normal sequences of chain complexes, Colloquium Math. XXXIX (1978), 225- 227. | MR 522360 | Zbl 0403.55001

2 M. Mather, Pullbacks in homotopy theory, Canad. J. Math. 28 (1976), 225 - 263. | MR 402694 | Zbl 0351.55005

3 C.B. Sp Encer, An abstract setting for homotopy pushouts and pullbacks, Cahiers Top. et Géom. Diff. XVIII-4 (1977), 409-430. | Numdam | MR 486054 | Zbl 0378.18008

4 M. Walker, Homotopy pullbacks and applications to duality, Canad. J. Math. 29 (1977), 45-65. | MR 438329 | Zbl 0352.55014

5 M. Walker, Homotopy pullbacks and the Hopf invariant, J. London Math. Soc. (2), 19 (1979), 153- 158. | MR 527748 | Zbl 0407.55015

6 Y.L. Wong & C.B. Spencer, Pullback and pushout squares in a special double category with connection, Typescript, Univ. of Hong-Kong.